Elegance in Economics

Duhs A. (1994) Elegance in Economics. International Journal of Social Economics, 21 9: 3-10. doi:10.1108/03068299410070371


Author Duhs A.
Title Elegance in Economics
Journal name International Journal of Social Economics   Check publisher's open access policy
ISSN 0306-8293
Publication date 1994-11-11
Sub-type Article (original research)
DOI 10.1108/03068299410070371
Volume 21
Issue 9
Start page 3
End page 10
Total pages 8
Subject 2002 Cultural Studies
3300 Social Sciences
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 12 Jul 2016, 13:30:59 EST by System User